# SDR IPXA2023110745929

- Difficulty date: October 18, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,560 hours, 14,281 cycles
- System (JASC): 7100 · Powerplant System
- Part: Intake
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE ENGINE INLET COWL HAS A CRACK ON THE OUTBOARD SIDE AT THE PNEUMATIC LINE CONNECTION.   INSTALLED REPLACEMENT WEB AND SPLICE. IAW A300 SRM 51-40-21. INSTALLED AIR LINE AND ACCESS PANEL. IAW SRM 51-40-21.
